# SDR SWAA022618

- Difficulty date: November 4, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 51,093 hours, 49,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Cabin Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH FWD ENTRY AND AFT SVC CABIN DOOR EMERGENCY EVAC SLIDES GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
